# SDR SWIA201230890

- Difficulty date: May 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 34,488 hours, 47,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRANCE LOWER THRESHOLD INTERNAL ANGLE PIECE HAS CORROSION.  (C-CHECK)  REPLACED PASSENGER DOOR ENTRANCE LOWER THRESHOLD INTERNAL ANGLE IN REFERENCE TO 120 SRM.
